# SDR GAIA0079

- Difficulty date: February 9, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT TIMCO/OSC, THE FOLLOWING DISCREPANCY WAS FOUND AT STATION 260, THE NOSE WHEEL WELL SIDE WALL HAS CRACK UNDER DOUBLER EXTENDING PAST FASTENER HOLES.  INSTALLED DOUBLER IAW SB 727-53-0065.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
